Doctor insights on:
Yes: You can develop overdose from taking too many Meloxicam pills. The overdose symptoms are blue lips, fingernails, or skin, seizures, pain in the chest, upper stomach, or throat, severe stomach pain, skin rash, swelling around the eyes, face, lips, or tongue, rapid weight gain ... All overdose can lead to death. ...Read moreSee 1 more doctor answer
What to do if accidentally took 2 ibuprophin , 1 meloxicam and are already on my proscribed adderall (dextroamphetamine and racemic amphetamine)?
Nothing now: Federal is an amphetamine type drug and Ibuprofen and Mexican are steroidal inflammatory drugs. Computer search shows no interactions between these classes of drugs, but that said, you should never take two different NSAIDs during the same time interval because this could lead to kidney and heart and gastrointestinal problems. ...Read more
I have a ganglion cyst on my wrist. My doctor prescribed me Meloxicam. Now my fingers are numb and constantly tingling. Should I be worried?
?????: The question really makes no sense. You hope it helps the pain and other symptoms. If it doesn't then stop it. ...Read more